# SDR UIEA2017112002272

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,825 hours, 18,370 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Indication
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE AFT EQUIPMENT EXHAUST FAN NR 2.  RESET THE CIRCUIT BREAKERS, OPS CHECKED GOOD AMM 20-60-01.
